Advanced Search
Article Contents
Article Contents

Multiple solutions for singular N-Laplace equations with a sign changing nonlinearity

Abstract Related Papers Cited by
  • In this article, we prove the existence of multiple weak solutions to N-Laplace equation \begin{eqnarray} -\Delta_N u-\mu \frac{g(x)}{(|x| \log\frac{R}{|x|})^N }|u|^{N-2}u=\lambda f(x,u), \ in\ \Omega.\\ u =0, \ on\ \partial \Omega, \end{eqnarray} using Bonanno's three critical point theorem.
    Mathematics Subject Classification: Primary: 35J20; Secondary: 35J75.


    \begin{equation} \\ \end{equation}
  • [1]

    Adimurthi, M. Ramaswamy and N. Chaudhuri, Improved Hardy-Sobolev inequality and its applications, Proc. Amer. Math. Soc., 130 (2002), 489-505.doi: 10.1090/S0002-9939-01-06132-9.


    Adimurthi and K. Sandeep, Existence and non-existence of first eigenvalue of perturbed Hardy-Sobolev operator, Proc. Royal. Soc. Edinburg, 132 (2002), 1021-1043.doi: 10.1017/S0308210500001992.


    Adimurthi, Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the N-Laplacian, Ann. Sc. Norm. Super. Pisa, 17 (1990), 393-413.


    R. P. Agarwal, D. Cao. H. Lü and Donal O'Regan, Existence and multiplicity of positive solutions for singular semipositone p-Laplacian, Canad. J. Math., 58 (2006), 449-475.doi: 10.4153/CJM-2006-019-2.


    G. Bonanno, Some remarks on a three critical points theorem, Nonlinear Anal., 54 (2003), 651-665.doi: 10.1016/S0362-546X(03)00092-0.


    H. Brezis and E. Lieb, A relation between point convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.doi: 10.1090/S0002-9939-1983-0699419-3.


    J. M. do Ó, N-Laplacian equations in $\R^N$ with critical growth, Abstr. Appl. Anal., 2 (1997), 301-315.doi: 10.1155/S1085337597000419.


    J. M. do Ó, E. Medeiros and U. Severo, On a quasilinear nonhomogeneous elliptic equation with critical growth in $R^n$, J. Diff. Equ., 246 (2009), 1363-1386.doi: 10.1016/j.jde.2008.11.020.


    P. Drábek, A. Kufner and F. Nicolosi, "Quasilinear Elliptic Equations with Degenerations and Singularities,'' De Gruyter Series in Nonlinear Analysis and Applications, New York, 1997.doi: 10.1515/9783110804775.


    J. P. Garcia Azorero and I. Peral Alonso, Hardy inequalities and some critical elliptic and parabolic problems, J. Diff. Equations, 144 (1998), 441-476.doi: 10.1006/jdeq.1997.3375.


    J. Giacomoni, S. Prashanth and K. Sreenadh, A global multiplicity result for N-Laplacian with critical nonlinearity of concave-convex type, J. Diff. Equations, 232 (2007), 544-572.doi: 10.1016/j.jde.2006.09.012.


    D. D. Hai, On a class of sublinear quasilinear elliptic problems, Proc. Amer. Math. Soc., 131 (2003), 2409-2414.doi: 10.1090/S0002-9939-03-06874-6.


    D. Jiang, Donal O'Regan and R. P. Agarwal, Existence theory for single and multiple solutions to singular boundary value problems for the one-dimensional p-Laplacian, Adv. Math. Sci. Appl., 13 (2003), 179-199.doi: ~aiki/AMSA/vol13.html.


    A. Kristály and C. Varga, Multiple solutions for elliptic problems with singular and sublinear potentials, Proc. Amer. Math. Soc., 135 (2007), 2121-2126.doi: 10.1090/S0002-9939-07-08715-1.


    P. L. Lions, The concentration-compactness principle in the calculus of variations. The limit case, part 1, Rev. Mat. Iberoamericana, 1 (1985), 145-201.doi: 10.4171/RMI/6.


    E. Montefusco, Lower semicontinuity of functionals via the concentration-compactness principle, J. Math. Anal. Appl., 263 (2001), 264-276.doi: 10.1006/jmaa.2001.7631.


    J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Uni. Math. J., 20 (1970), 1077-1092.doi: 10.1512/iumj.1971.20.20101.


    I. Peral and J. L. Vazquez, On the stability or instability of singular solutions with exponential reaction term, Arch. Rational Mech. Anal., 129 (1995), 201-224.doi: 10.1007/BF00383673.


    K. Perera, R. P. Agarwal and Donal O'Regan, Multiplicity results for p-sublinear p-Laplacian problems involving indefinite eigenvalue problems via Morse theory, Electronic J. Diff. Equations, 41 (2010), 1-6.doi: ISSN: 1072-6691.


    S. Prashanth and K. Sreenadh, Multiplicity of positive solutions for N-Laplace equation in a ball, Diff. Int. Equations, 17 (2004), 709-719.


    J. Saint Raymond, On the multiplicity of solutions of the equations $-\Delta u = \lambda. f(u)$, J. Diff. Equations, 180 (2002), 65-88.doi: 10.1006/jdeq.2001.4057.


    Y. T. Shen, Y. X. Yao and Z. H. Chen, On a nonlinear elliptic problem with critical potential in $\R^2$, Science in China, Ser. A Mathematics, 47 (2004), 741-755.doi: 10.1360/03ys0194.


    M. Souza and J. M. do Ó, On a singular and nonhomogeneous N-Laplacian equation involving critical growth, J. Math. Anal. Appl., 380 (2011), 241-263.doi: 10.1016/j.jmaa.2011.03.028.


    J. Tyagi, Existence of nontrivial solutions for singular quasilinear equations with sign changing nonlinearity, Electronic J. Diff. Equations, 117 (2010), 1-9.doi: ISSN: 1072-6691.


    Z. Yang, D. Geng and H. Yan, Three solutions for singular p-Laplacian type equations, Electronic J. Diff. Equations, 61 (2008), 1-12.doi: ISSN: 1072-6691.


    G. Zhang, J. Shao and S. Liu, Linking solutions for N-Laplace elliptic equations with Hardy-Sobolev operator and indefinite weights, Comm. Pure. Appl. Anal., 10 (2011), 571-581.

  • 加载中

Article Metrics

HTML views() PDF downloads(141) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint